Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 43, NWS Springfield, MO

February 5, 2008Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 5, 2008, 3:41 PM CST for Douglas County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 3:41 PM CST (21:41 UTC)
Expired
Feb 5, 2008, 4:43 PM CST
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Douglas County, MO

The radar

The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 12:39 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 052140
SVRSGF
MOC067-052300-
/O.NEW.KSGF.SV.W.0043.080205T2141Z-080205T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CST.

* AT 337 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
  DOGWOOD TO 17 MILES SOUTHWEST OF ROME...MOVING EAST AT 60 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  AVA BY 400 PM CST.

THE TOWNS OF ROME...GOODHOPE...DOGWOOD...SQUIRES...BRUSHYKNOB...
GENTRYVILLE...VANZANT AND DRURY ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3682 9292 3707 9290 3705 9209 3680 9210
TIME...MOT...LOC 2141Z 258DEG 52KT 3704 9301 3670 9295

$$

CRAMER
4 follow-up statements
000 
WWUS53 KSGF 052200
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CST TUE FEB 5 2008

MOC067-052300-
/O.CON.KSGF.SV.W.0043.000000T0000Z-080205T2300Z/
DOUGLAS MO-
400 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR DOUGLAS COUNTY...

AT 357 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DOGWOOD TO AVA TO
ROME...MOVING EAST AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF SQUIRES...BRUSHYKNOB...VANZANT...
GENTRYVILLE AND DRURY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3682 9292 3707 9290 3705 9209 3680 9210
TIME...MOT...LOC 2200Z 259DEG 54KT 3706 9269 3696 9266
          3683 9272

$$

LINDENBERG
000 
WWUS53 KSGF 052214
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CST TUE FEB 5 2008

MOC067-052300-
/O.CON.KSGF.SV.W.0043.000000T0000Z-080205T2300Z/
DOUGLAS MO-
414 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR DOUGLAS COUNTY...

AT 411 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
BRUSHYKNOB TO BRUSHYKNOB TO SQUIRES...MOVING EAST AT 60 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF VANZANT...GENTRYVILLE AND DRURY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3682 9292 3707 9290 3705 9209 3680 9210
TIME...MOT...LOC 2214Z 262DEG 54KT 3706 9242 3694 9248
          3681 9256

$$

LINDENBERG
000 
WWUS53 KSGF 052229
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CST TUE FEB 5 2008

MOC067-052300-
/O.CON.KSGF.SV.W.0043.000000T0000Z-080205T2300Z/
DOUGLAS MO-
429 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR EASTERN DOUGLAS COUNTY...

AT 426 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VANZANT TO 7 MILES
SOUTHWEST OF GENTRYVILLE...MOVING EAST AT 60 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
DOUGLAS COUNTY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3682 9260 3706 9259 3705 9209 3698 9209
      3698 9210 3695 9209 3680 9210
TIME...MOT...LOC 2229Z 262DEG 54KT 3705 9227 3697 9228
          3682 9242

$$

LINDENBERG
000 
WWUS53 KSGF 052243
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CST TUE FEB 5 2008

MOC067-052254-
/O.CAN.KSGF.SV.W.0043.000000T0000Z-080205T2300Z/
DOUGLAS MO-
444 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3682 9260 3706 9259 3705 9209 3698 9209
      3698 9210 3695 9209 3680 9210
TIME...MOT...LOC 2244Z 262DEG 54KT 3707 9199 3700 9200
          3685 9214

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:33 PM CST, 8 minutes earlier.

Area forecast discussion, Feb 5, 3:33 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CST TUE FEB 5 2008

.DISCUSSION...

SEVERE WEATHER CONTINUES TO DEVELOP ACROSS THE REGION. FLASH
FLOODING...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
REMAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL STORM SYSTEM CENTERED
OVER THE PANHANDLE OF TEXAS AND ON THE MOVE TO THE NORTHEAST.
AHEAD OF THE UPPER LEVEL LOW...THUNDERSTORMS HAVE DEVELOPED IN
THE WARM SECTOR ACROSS NORTHERN TEXAS...EASTERN OKLAHOMA AND
ARKANSAS. THESE THUNDERSTORMS CONTINUE TO RAPIDLY TRACK TO THE
NORTHEAST ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.

A SURFACE BOUNDARY REMAINS ACROSS SOUTHERN MISSOURI AND. AT
20Z...THIS BOUNDARY EXTENDS FROM NEAR CASVILLE TO NEAR MARSHFIELD
TO NEAR FORT LEONARD WOOD TO NEAR LECOMA. ALONG AND SOUTH OF THIS
BOUNDARY...THE ATMOSPHERE REMAINS FAVORABLE FOR ALL MODES OF
SEVERE WEATHER. PRECIPITABLE WATER VALUES ARE OVER 200 PERCENT
NORMAL FOR THIS TIME OF THE YEAR. AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRAIN...FLOODING WILL BE A PROBLEM. THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT.

AS THE UPPER LEVEL SYSTEM TRACKS NORTHEAST...THE SURFACE FRONT
WILL MOVE INTO EASTERN MISSOURI. WILL CLOSELY BE MONITORING THE
DEVELOPMENT OF SNOW AND THE DEFORMATION ZONE THAT BOTH THE GFS
AND NAM DEPICT. AT THIS TIME...IT LOOKS LIKE THE HEAVIEST SNOW
ACCUMULATION WILL BE ACROSS NORTHEAST KANSAS AND NORTHERN
MISSOURI. HOWEVER...THIS IS DEPENDENT ON THE TRACK OF THE UPPER
LEVEL LOW. IF THE UPPER LEVEL LOW TRACK FURTHER SOUTH...THE HIGHER
SNOWFALL ACCUMULATION WILL BE SHIFTED SOUTH. AT THIS TIME...WILL
CONTINUE WITH ONLY MINOR ACCUMULATION OF AROUND AN INCH ACROSS THE
CENTRAL OZARKS.

WEDNESDAY...DRY WEATHER ALONG WITH MORE SEASONAL TEMPERATURES
RETURN. WITH NORTHWEST WINDS AND COLD AIR ADVECTION THROUGH THE
DAY...HIGH TEMPERATURES WILL RANGE IN THE LOWER 30S TO THE LOWER
40S IN SOUTH CENTRAL MISSOURI.

LONG TERM (WEDNESDAY THROUGH MONDAY)...

UPPER LEVEL PATTERN WILL REMAIN IN NORTHWEST FLOW THROUGH THE REST
OF THE FORECAST PERIOD. PRECIPITATION CHANCES DURING THIS TIME
FRAME ARE LOW. UPPER LEVEL DISTURBANCES MOVING THIS FLOW WILL HAVE
LIMITED MOISTURE TO WORK WITH. TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL FOR MOST OF THE EXTENDED FORECAST PERIOD.

THIS WEEKEND A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA
SATURDAY NIGHT. STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO
REGION WITH TEMPERATURES FALLING BELOW NORMAL.

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...SURFACE FRONT HAS PUSHED SOUTH OF BOTH
KSGF AND KJLN. VISIBILITIES AND CEILINGS WILL BE PREDOMINATELY IFR
AND LIFR. HOWEVER...AS SHOWERS AND THUNDERSTORMS MOVE OVER THE
AERODROMES...VISIBILITIES AND CEILINGS WILL VARY UNTIL 00Z. AFTER
10Z...PRECIPITATION COULD TRANSITION TO SOME SNOW AT KJLN.
CEILINGS ARE EXPECTED TO REMAIN IFR BEFORE RAISING AROUND 18Z
WEDNESDAY.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...

FLASH FLOOD WATCH UNTIL 12 AM CST FOR PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL MISSOURI.

TORNADO WATCH UNTIL 8 PM CST FOR PORTIONS OF SOUTHWEST AND SOUTH CENTERAL
MISSOURI.

KS...NONE.
&&
Hazardous weather outlook, Feb 5, 1:13 PM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CST TUE FEB 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
113 PM CST TUE FEB 5 2008

...SEVERE WEATHER THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

THUNDERSTORMS WILL CONTINUE TO DEVELOP IN EASTERN
OKLAHOMA...SOUTHWEST MISSOURI AND SOUTHEAST KANSAS AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE REGION.

SEVERE THUNDERSTORMS WILL BE LIKELY ALONG AND SOUTHEAST OF THE
INTERSTATE 44 CORRIDOR WITH LARGE HAIL...DAMAGING WINDS...ISOLATED
TORNADOES AND FLASH FLOODING.

THE ATMOSPHERE WILL BE MOST FAVORABLE FOR THE DEVELOPMENT OF
TORNADOES ALONG AND SOUTH OF A LINE FROM NEAR PURDY TO NIXA TO
MARSHFIELD TO LECOMA.

  DISCUSSION:

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DUE TO HIGHER THAN NORMAL
MOISTURE LEVELS...STRONG WIND SHEAR AND INSTABILITY...LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE LIKELY. FLASH
FLOODING WILL ALSO BE POSSIBLE AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRACK OVER THE SAME AREAS.

COLDER AIR WILL BE USHERED INTO THE AREA BEHIND THE COLD FRONT.
RAIN SHOULD CHANGE OVER TO SNOW OVER THE NORTHERN PORTIONS OF THE
OUTLOOK AREA THIS EVENING. AT THIS TIME...ONLY LIGHT SNOW IS
EXPECTED...WITH UP TO AN INCH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 5, 2:25 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             CONWAY                  37.50N 92.82W
02/05/2008  E0.25 INCH       LACLEDE            MO   AMATEUR RADIO

            PEA SIZED HAIL COVERING GROUND

&&

GCLAYCOM
Local storm report, Feb 5, 2:35 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      2 S PLEASANT HOPE       37.43N 93.27W
02/05/2008                   POLK               MO   EMERGENCY MNGR

            HIGHWAY H SOUTH OF PLEASANT HOPE UNDER WATER. SEVERAL LOW
            WATER BRIDGES UNDER 2-3 FEET OF WATER IN AREA.

&&

GCLAYCOM
Local storm report, Feb 5, 2:42 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
02/05/2008                   LACLEDE            MO   AMATEUR RADIO

            EXTENSIVE STREET FLOODING IN DOWNTOWN LEBANON

&&

GCLAYCOM
Local storm report, Feb 5, 2:44 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      CONWAY                  37.50N 92.82W
02/05/2008                   LACLEDE            MO   AMATEUR RADIO

            CITY STORM SHELTER FLOODED DUE TO HEAVY RAIN

&&

GCLAYCOM
Local storm report, Feb 5, 3:27 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      ANDERSON                36.65N 94.44W
02/05/2008                   MCDONALD           MO   LAW ENFORCEMENT

            WATER OVER THE ROADWAYS NEAR THE HIGH SCHOOL IN ANDERSON.

            PORTIONS OF HIGHWAYS 43 AND 76 ALSO HAVE WATER OVER THEM.

&&

BARJENBRUCH
Local storm report, Feb 5, 3:36 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
02/05/2008                   LACLEDE            MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF STREET FLOODING IN LEBANON. PEA SIZED
            HAIL REPORTED WITH THIS ACTIVITY AS WELL.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:27 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Feb 4, 8:55 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory28 min
Feb 4, 11:09 PM CSTSevere Thunderstorm WarningSGFGreene20 min
Feb 5, 12:14 AM CSTFlash Flood WarningSGFDallas, Polk3 hr
Feb 5, 2:57 AM CSTFlash Flood WarningSGFDallas, Greene, Polk6 hr
Feb 5, 12:46 PM CSTAreal Flood AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 5 more6 hr
Feb 5, 1:45 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Feb 5, 1:48 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton27 min
Feb 5, 2:13 PM CSTFlash Flood WarningSGFGreene, Lawrence6 hr
Feb 5, 2:53 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more6 hr
Feb 5, 2:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Feb 5, 3:01 PM CSTTornado WarningSGFStone, Taney63 min
Feb 5, 3:14 PM CSTSevere Thunderstorm WarningSGFMaries15 min
Feb 5, 3:22 PM CSTTornado WarningSGFChristian40 min
Feb 5, 3:26 PM CSTSevere Thunderstorm WarningSGFChristian21 min
Feb 5, 3:57 PM CSTAreal Flood AdvisorySGFChristian, Dent, Douglas, Howell, Ozark, Taney and 3 more6 hr
Feb 5, 3:57 PM CSTSevere Thunderstorm WarningSGFWright41 min
Feb 5, 4:08 PM CSTFlash Flood WarningSGFPhelps6 hr
Feb 5, 4:25 PM CSTSevere Thunderstorm WarningSGFTexas43 min
Feb 5, 5:13 PM CSTTornado WarningSGFHowell, Ozark77 min
Feb 5, 5:28 PM CSTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more6 hr
Feb 5, 5:57 PM CSTTornado WarningSGFOregon, Shannon63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.